# SDR DHLA201000007

- Difficulty date: February 27, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,736 hours, 32,078 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5769946502
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD WING SLOT DOOR HAS A DEEP GOUGE IN OUTER PLATING LOWER SURFACE APPROX AT WS XS 493.0.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR TO PN 5769946-502 SLOT DOOR IN AFFECTED AREA IAW EVA D857-00321 REV IR AND SRM 57-2-0, FIG 2A TR 57-84.  REFERENCE ASSOCIATED FAA FORM 8110-3 FOR REPAIR DESIGN APPROVAL.  MATERIALS:  7075T6, 0.063" X 4.15" X 3.6", PO NR 70242. REPAIR LOCATION: RT WING L/E SLOT, STA XOLDO=29.225 TO XOLDO=33.375.  W/O NR 8757 AND LOG PAGE A034785.  NON-ROUTINE NR 8757-7.  EVA D857-00321 REV IR DATED 27FEB2010.  FAA FORM 8110-3 ISSUED, DESIGNATION NR DERT-405157-CE, DATED 27FEB2010. SRM 57-2-0, FIG 2A TR 57-84 / SRM CHPT 51.  DPS 3.67, 4.50-36, AND 9.45.
